# SDR WWMA9500041

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Rings
- Part number: 185550185551
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3260 - SBP/LAX - PILOT REPORTED AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE LANDING GEAR RETRACTED WHEN THE PILOT SELECTED OVERIDE.  MAINTENANCE FOUND THE UPPER PISTON RINGS BROKEN CAUSING BINDING.  MAINTENANCE REPLACED PISTON RINGS AND OUTER GLAND SEAL.  A GEAR SWING WAS PERFORMED AND THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
